Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 189235, 7 pages
http://dx.doi.org/10.1155/2013/189235
Research Article

Accurate Numerical Method for Pricing Two-Asset American Put Options

Junior College, Zhejiang Wanli University, Ningbo 315100, China

Received 12 October 2012; Accepted 27 November 2012

Academic Editor: Manuel Ruiz Galan

Copyright © 2013 Xianbin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianbin Wu, “Accurate Numerical Method for Pricing Two-Asset American Put Options,” Journal of Function Spaces and Applications, vol. 2013, Article ID 189235, 7 pages, 2013. https://doi.org/10.1155/2013/189235.